Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Diagnosed with UTI, taken ampacillin, later had burning micturation, switched to Cipro, negative STD test, have diarrhea. What could be wrong?

I went to an obgyn and they found out that I had uti . I had no symptoms. I took ampacillin. Later I had burning painful pain when I urinate. I went to regular doctor and I had uti. So the antibiotic never worked. I had new ones. It still was bad and they changed it to cipro. The burning when I pee it s not there but it hurts itches and I have pain still there. All day long. The obgyn tested me for STD as regular testing and it is negative. I also have diarrhea . I dont know if it s bc of all the cranberry juice I have been drinking. Why is wrong with me.?
Asked On : Tue, 11 Sep 2012
Answers:  1 Views:  304
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Your diarrhea could be because of craneberry juice or could be because of some bacterial or viral infection.
Continue your antibiotic although ideally your doctor should have asked for a urine culture and sensitivity for your UTI.
Take plenty of water and continue cranberry juice.
Your diarrhea should be all right soon as there is no symptom of any bacterial infection.
If your burning urine continues even after current antibiotic course,get a urine culture done and then take the antibiotic,otherwise avoid unnecessary anti biotics.
Answered: Tue, 11 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor